Are you suppose to feel really emotional after 6 weeks of your Depo-Provera shot? But I been on Depo-Provera for 7 months

Not usually. Depoprovera can make depression worse in people who are suffering from depression. It sounds like you should schedule a visit to be screened. Together you and your doctor can decide the best course of action.

Related Questions

1 Depo-Provera shot (feb2013) and stopped after that. No period since but pink spotting most days + mega emotional. Preg test neg when will I be normal again?

Probably normal. Irregular bleeding with depoprovera is seen in approximately 20% of women so this type of spotting is probably normal. It can take up to 9 months for this type of pattern to dissipate at which time many women stop menstruating altogether. Read more...

Period? Used to never bleed after self pleasure today I did and nothing was inserted yet I bled, on Depo-Provera have been emotional could it just be spotting

Spotting, yes. Some women do get irregular periods even while on Depo. Also there can be some uterine cramping with orgasm, which could increased chances of spotting. Continue getting your Depo every 90 days and you should be fine. Read more...

Hi I am a 21yo type 1 diabetic and have celiac disease. I am on the Depo-Provera birth control injection. Lately I have been extremely tired and emotional?

2 conditions. You have 2 chronic illnesses which can contribute to fatigue and there are also many other potential causes for your symptoms. You need to see an internist to sort out these issues. Read more...

I finished the Depo-Provera shot end of aug not having it again but now im being sick at nite tired hesdaches emtional?

Hormones. Your body will adjust. Everyone is different. The bad should pass and you should enjoy not having a period or taking a daily pill. Read more...